Downloads: 88

Files in This Item:
File Description SizeFormat 
s11118-017-9634-x.pdf844.81 kBAdobe PDFView/Open
Title: An integrated version of Varadhan's asymptotics for lower-order perturbations of strong local Dirichlet forms
Authors: Hino, Masanori  kyouindb  KAKEN_id
Matsuura, Kouhei
Author's alias: 日野, 正訓
Keywords: Varadhan’s asymptotics
Short-time behavior
Dirichlet form
Intrinsic distance
Issue Date: Apr-2018
Publisher: Springer Nature
Journal title: Potential Analysis
Volume: 48
Issue: 3
Start page: 257
End page: 300
Abstract: The studies of J. A. Ramírez, Hino–Ramírez, and Ariyoshi–Hino showed that an integrated version of Varadhan’s asymptotics holds for Markovian semigroups associated with arbitrary strong local symmetric Dirichlet forms. In this paper, we consider non-symmetric bilinear forms that are the sum of strong local symmetric Dirichlet forms and lower-order perturbed terms. We give sufficient conditions for the associated semigroups to have asymptotics of the same type.
Rights: © The Author(s) 2017. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
DOI(Published Version): 10.1007/s11118-017-9634-x
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.